Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 18, NWS Louisville, KY

March 31, 20164 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 31, 2016, 4:46 PM EDT for 4 counties in Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2016, 4:46 PM EDT (20:46 UTC)
Expired
Mar 31, 2016, 5:15 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, KY, Henry County, KY, Oldham County, KY, Shelby County, KY

The radar

The Louisville radar (KLVX), 98 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

050 
WUUS53 KLMK 312046
SVRLMK
KYC073-103-185-211-312115-
/O.NEW.KLMK.SV.W.0018.160331T2046Z-160331T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 PM EDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN CENTRAL KENTUCKY...
  SOUTHEASTERN OLDHAM COUNTY IN CENTRAL KENTUCKY...
  NORTHWESTERN FRANKLIN COUNTY IN CENTRAL KENTUCKY...
  NORTHERN SHELBY COUNTY IN CENTRAL KENTUCKY...

* UNTIL 515 PM EDT

* AT 446 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  LA GRANGE...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...LA GRANGE...NEW CASTLE...EMINENCE...SIMPSONVILLE...
  PLEASUREVILLE...SMITHFIELD...ELMBURG...CHESTNUT GROVE AND GEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3855 8500 3851 8503 3852 8500 3851 8498
      3849 8499 3847 8495 3844 8496 3843 8495
      3843 8494 3846 8493 3846 8491 3844 8493
      3842 8488 3838 8490 3835 8485 3828 8483
      3817 8538 3839 8545 3856 8501
TIME...MOT...LOC 2046Z 250DEG 49KT 3831 8534 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
2 follow-up statements
097 
WWUS53 KLMK 312106
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 PM EDT THU MAR 31 2016

KYC185-312116-
/O.CAN.KLMK.SV.W.0018.000000T0000Z-160331T2115Z/
OLDHAM KY-
506 PM EDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OLDHAM COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3855 8500 3851 8503 3852 8500 3851 8498
      3849 8499 3847 8495 3844 8496 3843 8495
      3843 8494 3846 8493 3846 8491 3844 8493
      3842 8488 3838 8490 3835 8485 3828 8483
      3821 8519 3848 8522 3856 8501
TIME...MOT...LOC 2106Z 250DEG 49KT 3840 8501 

$$

KYC073-103-211-312115-
/O.CON.KLMK.SV.W.0018.000000T0000Z-160331T2115Z/
HENRY KY-FRANKLIN KY-SHELBY KY-
506 PM EDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR HENRY...NORTHWESTERN FRANKLIN AND NORTHEASTERN SHELBY COUNTIES...

AT 506 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF NEW
CASTLE...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...EMINENCE...PLEASUREVILLE...ELMBURG...DEFOE...ORVILLE...GEST...
FRANKLINTON...OLD CHRISTIANBURG AND FALLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3855 8500 3851 8503 3852 8500 3851 8498
      3849 8499 3847 8495 3844 8496 3843 8495
      3843 8494 3846 8493 3846 8491 3844 8493
      3842 8488 3838 8490 3835 8485 3828 8483
      3821 8519 3848 8522 3856 8501
TIME...MOT...LOC 2106Z 250DEG 49KT 3840 8501 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
704 
WWUS53 KLMK 312118 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT THU MAR 31 2016

KYC073-103-211-312128-
/O.EXP.KLMK.SV.W.0018.000000T0000Z-160331T2115Z/
HENRY KY-FRANKLIN KY-SHELBY KY-
518 PM EDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR HENRY...NORTHWESTERN FRANKLIN
AND NORTHEASTERN SHELBY COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3855 8500 3851 8503 3852 8500 3851 8498
      3849 8499 3847 8495 3844 8496 3843 8495
      3843 8494 3846 8493 3846 8491 3844 8493
      3842 8488 3838 8490 3835 8485 3828 8483
      3821 8519 3848 8522 3856 8501
TIME...MOT...LOC 2116Z 250DEG 49KT 3840 8501 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:14 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Mar 31, 3:14 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT THU MAR 31 2016

.SHORT TERM (Now through Friday Night)...
Issued at 310 PM EDT Thu Mar 31 2016

...Strong to Severe Storms Likely into This Evening...

Line of convection has solidified along a pre-frontal trof over
western Kentucky, and will be pushing into central Kentucky during
the afternoon commute. Wind reports associated with these storms are
marginal so far, but the line is moving into an area of stronger and
increasing instability and DCAPE, as clouds have broken and temps
have climbed into the 70s. Actual cold front is back across
Illinois, just this side of Interstate 55, with a decent line of
convection along it.

All modes of severe weather remain on the table, but with surface
winds now veered to the SSW the tornado threat is decreasing absent
any locally backed winds. Thus SPC outlook has been downgraded to
slight, which seems reasonable. Otherwise, there remains enough
instability and decent shear to support large hail and damaging
winds. Better DCAPE is over south-central KY and expected to improve
with continued heating, so expect the wind threat to be greater
there. Mid-level lapse rates are better over Illinois and Indiana,
so northern counties would be more favored for hail potential.

First line should move east across southern Indiana and central
Kentucky between now and early evening. Later in the evening, a
weaker second wave along the front will mainly affect the I-64
corridor and north, while storms lifting out of Tennessee will
scrape south-central Kentucky. There's a substantial chance that
some part of central Kentucky will get gapped between these two
lines.

Precip tapers off after midnight, leaving us a transitional day on
Friday with dry surface ridging oriented west to east, but the upper
trof axis still to our north and west. Temps will actually run just
on the high side of climo, with breezy west winds especially north
of the Parkways. Ridging continues to build Fri night, but with a
decent surface low over Wisconsin, winds will stay up enough to keep
temps from bottoming out.

.LONG TERM (Saturday through Thursday)...
Issued at 300 PM EDT Thu Mar 31 2016

Progressive, mainly NW flow is expected for much of the long term
period. Saturday will be cool and breezy in the cold advection
behind a Clipper pushing through the Great Lakes. However, the main
impact over the weekend will be frost/freeze potential late Sat
night into Sun morning with the surface high draped across the Ohio
Valley. Will include patchy frost wording in the forecast, but not
enough confidence in a freeze for any headlines or HWO mention.

Another Clipper will pass by to our north Monday, but will be
moisture-starved. Still close enough to the dynamics to warrant
chance POPs Monday into Monday night. Tuesday looks to be the
coolest day in the forecast as a 1033mb high pushes a quick shot of
Canadian air into the Ohio Valley. Temps will recover quickly under
shortwave ridging on Wednesday, but precip chances return late
Wednesday and stick around through Thursday as a full-latitude upper
trof digs into the eastern CONUS.

&&

.AVIATION (18Z TAF Update)...
Updated at 1246 PM EDT Thu Mar 31 2016

A cold front will continue to approach the region today and move
through tonight. The morning's rain continues to push off to the
east and will be east of LEX by TAF issuance time. Focus then turns
to the potential for storms this afternoon. Looking at the most
recent model runs and current storm development, it looks like
storms will move in an hour or two earlier than previously forecast,
so moved up the time for the TS this afternoon. Scattered storms are
possible this afternoon and early evening. There will then be
another round of rain with maybe some storms moving through with the
front later in the evening. Right now it looks like the afternoon
activity will be the strongest with the potential for the biggest
impact if a storm moves across the terminal. All precipitation
should move out through the overnight hours.

Ceilings will improve to VFR at LEX after the rain moves out and
have already improved at BWG and SDF. Mainly VFR conditions are
expected except in any storms. Winds will continue to be gusty out
of the south today. They will relax and shift to west-northwesterly
tonight in the wake of the front.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........RAS
Long Term.........RAS
Aviation..........EER
Hazardous weather outlook, Mar 31, 3:30 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT THU MAR 31 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-011930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
330 PM EDT THU MAR 31 2016 /230 PM CDT THU MAR 31 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING
AHEAD OF A COLD FRONT. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. WHILE
THE THREAT EXISTS THROUGHOUT THE AREA...THE HAIL THREAT WILL BE
GREATEST OVER SOUTHERN INDIANA...WHILE THE WIND THREAT WILL BE
GREATEST OVER CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING.

RAS

In the hours before

Local storm report, Mar 31, 4:33 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     2 ENE SHIVELY           38.20N 85.78W
03/31/2016                   JEFFERSON          KY   PUBLIC

            POWER LINES DOWN ON TAYLOR BLVD.

&&

MRC
Local storm report, Mar 31, 4:35 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
435 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND GST     3 S LOUISVILLE          38.18N 85.74W
03/31/2016  M55 MPH          JEFFERSON          KY   OFFICIAL NWS OBS

            48 KT GUST AT LOUISVILLE INTL AIRPORT

&&

RAS
Local storm report, Mar 31, 4:37 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     5 NW LOUISVILLE         38.26N 85.81W
03/31/2016                   JEFFERSON          KY   PUBLIC

            LARGE TREE DOWN ON DUNCAN STREET.

&&

MRC
Local storm report, Mar 31, 4:39 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     1 NE SHEPHERDSVILLE     37.99N 85.71W
03/31/2016                   BULLITT            KY   PUBLIC

            POWER LINES DOWN IN SHEPHERDSVILLE.

&&

MRC
Local storm report, Mar 31, 4:40 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
440 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     3 WSW MOUNT WASHINGTON  38.03N 85.61W
03/31/2016                   BULLITT            KY   PUBLIC

            POWER LINES DOWN BETWEEN SHEPHERDSVILLE AND
            MT. WASHINGTON.

&&

MRC
Local storm report, Mar 31, 4:42 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 SSE LOUISVILLE        38.19N 85.72W
03/31/2016                   JEFFERSON          KY   PUBLIC

            BLEACHERS AND GOAL POSTS BLOWN OVER AT MALE
            HIGH SCHOOL.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:11 PM EDTSpecial Weather StatementLMKBreckinridge, Butler, Grayson, Hancock, Ohio34 min
Mar 31, 3:18 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio27 min
Mar 31, 3:24 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio36 min
Mar 31, 3:54 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade36 min
Mar 31, 4:08 PM EDTSpecial Weather StatementLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 11 more22 min
Mar 31, 4:11 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby34 min
Mar 31, 4:12 PM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Hardin, Larue, Marion, Meade and 3 more33 min
Mar 31, 4:24 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble36 min
Mar 31, 4:28 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer32 min
Mar 31, 4:36 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren24 min
Mar 31, 4:43 PM EDTTornado WarningLMKShelby, Spencer17 min
Mar 31, 4:55 PM EDTSevere Thunderstorm WarningLMKEdmonson, Logan, Simpson, Warren35 min
Mar 31, 4:58 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford32 min
Mar 31, 5:10 PM EDTSevere Thunderstorm WarningLMKFranklin, Harrison, Scott35 min
Mar 31, 5:21 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart, Metcalfe24 min
Mar 31, 5:26 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott36 min
Mar 31, 5:32 PM EDTAreal Flood AdvisoryLMKWarren118 min
Mar 31, 5:45 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Edmonson, Green, Hart, Metcalfe30 min
Mar 31, 6:12 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Cumberland, Green, Metcalfe, Russell and 1 more48 min
Mar 31, 6:44 PM EDTSpecial Weather StatementLMKAllen, Monroe31 min
Mar 31, 7:26 PM EDTSpecial Weather StatementLMKClinton, Cumberland34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.